MAUDE Adverse Event Report: BIOCOMPOSITES LTD. STIMULAN RAPID CURE 20CC 620-020; FILLER, BONE VOID, CALCIUM COMPOUND

BIOCOMPOSITES LTD. STIMULAN RAPID CURE 20CC 620-020; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 620-020
Health Effect - Clinical Code Test Result (2695)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fda report mw5089948 has been submitted relating to a patient with hyperglycemia with a calcium level of 13.9 (ref range 8.3 -10.) biocomposites ltd have a risk assessment for hypercalcemia related events with the use of stimulan products, risk - 00364 states: "use in patients with hypercalcemia is contraindicated.Risk control measures not possible as use in patients with a pre-existing calcium metabolism disorder is under direction of the operating surgeon.Recommended actions: none required.Additional risks created: no additional risk foreseen.Residual risk: the residual risk of exacerbated symptoms associated with hyperglycaemia requiring intervention is broadly acceptable.Risk/benefit analysis: the residual risk of exacerbated symptoms associated with hypercalemia requiring intervention is outweighed by the clinical benefit of using the device.".
 
Event or Problem Description
Pt experienced hypercalcemia, with a calcium level of 13.9 (ref range 8.3 - 10.4).Fda safety report id#(b)(4).

Brand Name
STIMULAN RAPID CURE 20CC 620-020
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
BIOCOMPOSITES LTD.
science park
keele
keele, newcastle under lymme ST5 5 NL
UK  ST5 5NL
MDR Report Key9481960
Report Number9617083-2019-00005
Device Sequence Number13527221
Product Code MQV
UDI-Device Identifier50601557110416
UDI-Public50601557110416
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
1065982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/17/2019
Report Date (Section F) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2022
Device Model Number620-020
Device Catalogue Number620-020
Device Lot NumberSR190508
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer09/20/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5089948
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;